# SDR AALA201804039006

- Difficulty date: April 1, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 80,110 hours, 11,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR EXIT SIGN FOUND BROKEN. INSTALLED NEW EMERGENCY EXIT SIGN IAW AMM 33-50-00.
